# SDR ASOA201200062

- Difficulty date: January 6, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 22,913 hours, 21,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON PASSENGER DOOR CRACKED  NEAR DOOR ASSIST PULLEY BRACKET.   CONFIRMED CRACK TO BE .975 LONG, FOUND WITHIN LIMITS IAW REO 601R-52-11-1360 REV A.
